# SDR ASAA2022020237328

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,267 hours, 10,584 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT, RAN CHECKLIST, RESET WITH NO FURTHER ISSUES. GROUNDED - YES. ACCOMPLISHED WINDOW HEAT OPS TEST. TEST PASS. REF B737-900 AMM 30-41-00.
